# SDR DALA2015120507391

- Difficulty date: December 3, 2015
- Submitted: December 5, 2015
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 70,204 hours, 53,613 cycles
- System (JASC): 5700 · Wing Structure
- Part: Duct
- Part number: 7912854528
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR AT FUEL VENT DUCT, RT WING. EDGE OF CUTOUT ON Y=1211 AND LONGERON 23 TO 24 RT WAS REPAIRED IAW SRM 53-05, FIG 155, OPTION 1.
